MathSciNet Relay Station
MathSciNet bibliographic data
MR1164604 58E12 (53C15 57R15)
McDuff, Dusa Singularities of $J$-holomorphic curves in almost complex $4$-manifolds. J. Geom. Anal. 2 (1992), no. 3, 249–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement